MAUDE Adverse Event Report: MICROVENTION,INC. HYDROSOFT-3D-AV; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION,INC. HYDROSOFT-3D-AV; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 7110-0304-3D-A2
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer, but it has not yet been received.The alleged product issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental report will be submitted with the evaluation results.
 
Event or Problem Description
It was reported that an embolization coil implant was missing from the packaging hoop.There was no patient involvement, injury, or intervention.
 
Additional Manufacturer Narrative
The visual analysis of the returned items found that the introducer was kinked at the distal section, and the distal tip was damaged, the pusher heater coil was damaged, and the implant was not attached to the pusher.The investigation of the pusher found the monofilament broken, which indicates the device experienced a tensile break.It was stated in the complaint that during the pre-preparation process, the device did not have the coil in the hoop; however, the build record associated with this specific lot number showed that the quality verification confirmed that the implant was present and attached to the pusher during the final inspection process prior to the device being released.Investigation conclusion: the reported complaint is unconfirmed.The investigation of the returned coil system found the introducer kinked at the distal section, and damaged at the distal tip.Further inspection found the pusher heater coil damaged, and the implant was not attached to the pusher.The implant was reported missing in the event; however, the build record for this lot number indicates the device had the implant attached to the pusher and met the specification prior to releasing the packaged device.Since the pusher's monofilament showed a tensile break shape at the tip, this indicates that the device experienced excessive force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The physical evaluation of the device could not identify the conditions or circumstances that led to the observed damage, but the damage is consistent with the device experiencing forces over specification.
 
Event or Problem Description
See section h10 for investigation results.

Brand Name
HYDROSOFT-3D-AV
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION,INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key17695077
Report Number2032493-2023-00926
Device Sequence Number14111988
Product Code HCG
UDI-Device Identifier00816777025456
UDI-Public(01)00816777025456(11)220715(17)270630(10)0000231083
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K080666
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7110-0304-3D-A2
Device Lot Number0000231083
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer10/02/2023
Initial Report FDA Received Date09/06/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown